Open Access
February 2010 On Nagumo's theorem
Adrian Constantin
Proc. Japan Acad. Ser. A Math. Sci. 86(2): 41-44 (February 2010). DOI: 10.3792/pjaa.86.41


We present a different perspective on Nagumo's uniqueness theorem and its various generalizations. This allows us to improve these generalizations.


Download Citation

Adrian Constantin. "On Nagumo's theorem." Proc. Japan Acad. Ser. A Math. Sci. 86 (2) 41 - 44, February 2010.


Published: February 2010
First available in Project Euclid: 1 February 2010

zbMATH: 1192.34014
MathSciNet: MR2590189
Digital Object Identifier: 10.3792/pjaa.86.41

Primary: 34A12
Secondary: 45G10 , 47J05

Keywords: ordinary differential equation , uniqueness

Rights: Copyright © 2010 The Japan Academy

Vol.86 • No. 2 • February 2010
Back to Top